MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Catalog Number 07027770190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e402 analyzer serial number was (b)(6).Sample material was requested for investigation.
 
Event or Problem Description
The initial reporter questioned positive results for 9 patient samples tested for elecsys rubella igg (rubella igg) on a cobas e 402 analytical unit compared to a cobas e801 analyzer at another laboratory.On (b)(6) 2024 patient 1 result from the e402 analyzer was 21 iu/ml (positive).The result from the e801 analyzer was 7.6 iu/ml (negative).On (b)(6) 2024 patient 2 result from the e402 analyzer was 15.3 iu/ml (positive).The result from the e801 analyzer was 6.1 iu/ml (negative).On (b)(6) 2024 patient 3 result from the e402 analyzer was 60.7 iu/ml (positive).The result from the e801 analyzer was 5.6 iu/ml (negative).On (b)(6) 2024 patient 4 result from the e402 analyzer was 14 iu/ml (positive).The result from the e801 analyzer was 4.8 iu/ml (negative).On (b)(6) 2024 patient 5 result from the e402 analyzer was 21.7 iu/ml (positive).The result from the e801 analyzer was 6.9 iu/ml (negative).On (b)(6) 2024 patient 6 result from the e402 analyzer was 40.2 iu/ml (positive).The result from the e801 analyzer was 3.5 iu/ml (negative).On (b)(6) 2024 patient 7 result from the e402 analyzer was 45.3 iu/ml (positive).The result from the e801 analyzer was 7.4 iu/ml (negative).On (b)(6) 2024 patient 8 result from the e402 analyzer was 16.2 iu/ml (positive).The result from the e801 analyzer was 4.4 iu/ml (negative).On (b)(6) 2024 patient 9 result from the e402 analyzer was 17.2 iu/ml (positive).The result from the e801 analyzer was 7.7 iu/ml (negative).
 
Additional Manufacturer Narrative
The customer collected 17 new samples, which were submitted for investigation.These were not the same samples from the original complaint.The 17 new patient samples were tested for rubella igg on a cobas e 402 analytical unit and a cobas e801 analyzer used at the investigation site.The customer's reagent lot (815316) and an additional reagent lot (856046) were used.All of the rubella igg results from both analyzers and reagent lots were positive.The investigation did not reproduce the customer's observation.The investigation did not identify a product problem.

Brand Name
ELECSYS RUBELLA IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21881700
Report Number1823260-2025-01224
Device Sequence Number8631456
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number07027770190
Device Lot Number815316
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown